ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2005 , Volume 12 , Issue 1

Select all articles

Export/Reference:

Global well-posedness of the viscous Boussinesq equations
Thomas Y. Hou and Congming Li
2005, 12(1): 1-12 doi: 10.3934/dcds.2005.12.1 +[Abstract](1416) +[PDF](203.5KB)
On uniqueness of positive entire solutions and other properties of linear parabolic equations
Peter Poláčik
2005, 12(1): 13-26 doi: 10.3934/dcds.2005.12.13 +[Abstract](861) +[PDF](216.9KB)
On non-autonomous sine-Gordon type equations with a simple global attractor and some averaging
V. V. Chepyzhov, M. I. Vishik and W. L. Wendland
2005, 12(1): 27-38 doi: 10.3934/dcds.2005.12.27 +[Abstract](896) +[PDF](162.3KB)
Two species competition with an inhibitor involved
Georg Hetzer and Wenxian Shen
2005, 12(1): 39-57 doi: 10.3934/dcds.2005.12.39 +[Abstract](856) +[PDF](250.0KB)
Global classical solutions to a kind of mixed initial-boundary value problem for quasilinear hyperbolic systems
Tatsien Li and Libin Wang
2005, 12(1): 59-78 doi: 10.3934/dcds.2005.12.59 +[Abstract](1243) +[PDF](245.0KB)
Statistical properties of compact group extensions of hyperbolic flows and their time one maps
Michael Field, Ian Melbourne, Matthew Nicol and Andrei Török
2005, 12(1): 79-96 doi: 10.3934/dcds.2005.12.79 +[Abstract](879) +[PDF](269.1KB)
Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl
Ana Cristina Barroso and José Matias
2005, 12(1): 97-114 doi: 10.3934/dcds.2005.12.97 +[Abstract](949) +[PDF](255.5KB)
A one-parameter family of analytic Markov maps with an intermittency transition
Manuela Giampieri and Stefano Isola
2005, 12(1): 115-136 doi: 10.3934/dcds.2005.12.115 +[Abstract](798) +[PDF](289.3KB)
Quasiperiodic solutions of semilinear Liénard equations
Bin Liu
2005, 12(1): 137-160 doi: 10.3934/dcds.2005.12.137 +[Abstract](901) +[PDF](254.8KB)
On generalized Benjamin type equations
Felipe Linares and M. Scialom
2005, 12(1): 161-174 doi: 10.3934/dcds.2005.12.161 +[Abstract](744) +[PDF](237.7KB)
Local rates of Poincaré recurrence for rotations and weak mixing
Jean René Chazottes and F. Durand
2005, 12(1): 175-183 doi: 10.3934/dcds.2005.12.175 +[Abstract](894) +[PDF](214.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]